Numerical study on a simplified population balance approach for isothermal bubbly flows

Wang, X, Zhang, Z and Tu, J 2008, 'Numerical study on a simplified population balance approach for isothermal bubbly flows', Lixue Xuebao/Chinese Journal of Theoretical and Applied Mechanics, vol. 40, no. 4, pp. 441-446.


Document type: Journal Article
Collection: Journal Articles

Title Numerical study on a simplified population balance approach for isothermal bubbly flows
Author(s) Wang, X
Zhang, Z
Tu, J
Year 2008
Journal name Lixue Xuebao/Chinese Journal of Theoretical and Applied Mechanics
Volume number 40
Issue number 4
Start page 441
End page 446
Total pages 6
Publisher Zhongguo Kexueyuan
Abstract Population balance approach was presented for isothermal bubbly flows. An averaged bubble number density was introduced into the three-dimensional two-fluid model to describe the evolution of the structure of the gas bubbles. Moreover, Yao and Morel theoretical models were introduced to account for the coalescence and breakage mechanisms of bubbles. A numerical approach for five variables in bubbly flows of different locations in a tube: void fraction, Sauter mean diameter, interfacial area concentration, gas and liquid velocities, are carried out. The numerical results showed a good agreement with the experimental data from Hibiki et al.
ISSN 0459-1879
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Access Statistics: 81 Abstract Views  -  Detailed Statistics
Created: Mon, 06 Dec 2010, 11:15:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us